Periodic motion in non-axially symmetric galaxies

Jaume Llibre, Claudio Vidal

Research output: Contribution to journalArticleResearch

3 Citations (Scopus)


© 2019 We apply the averaging theory for proving the existence of twelve families of periodic orbits in a three-dimensional galactic Hamiltonian system.
Original languageEnglish
Pages (from-to)1-9
JournalJournal of Geometry and Physics
Publication statusPublished - 1 Jun 2019


  • Averaging theory
  • Galactic bar model
  • Periodic orbits

Fingerprint Dive into the research topics of 'Periodic motion in non-axially symmetric galaxies'. Together they form a unique fingerprint.

Cite this